Chronic Myeloid Leukemia

@Pj49
Hi,
I hope you are feeling on a more even keel now. You will have had another appointment by now I think and so I hope that all is well. It is so much easier when you feel informed and see little bits of progress.
The Spring weather is playing games with us lately with the high winds and way too much rain. I have noticed that some plants are much , much happier with this though. My camellias are the best they have ever been. It is not so easy to get out and about but it will warm up and get drier soon. It just shows that plants are like people and we all want something different!
Thinking of you and wishing you progress as Spring and Summer creep up on us.
GrandmaJo

1 Like

Hello Grandmajo.I don’t know where it’s been but your email dated 16/3 has just appeared in my spam folder.Things are improving slowly and this glorious weather is a bonus.The talking therapy helps but the daily worry and anxiety is still there.My medication is about to be changed as the side effects can be quite debilitating causing tiredness and lethargy.
I hope your keeping as well as can be expected and enjoying better weather.
Best wishes pj49.

1 Like

I have been a bit quiet but my adorable husband had an operation to zap a kidney tumour. Such clever science- two tubes inserted into the tumour whilst in a big scanner. It took one hour to get them in exactly the right place then everyone left and the robot machine took over for another hour sending hot liquid then freezing gas in until the tumour was history. He was a bit sick for a while but back playing golf two weeks later.
It distracted me from you but I hope that in the meantime your new treatment is suiting you and working on those mutant white cells. I hope you are feeling heaps better and that the fatigue is lessening. Little steps and treats to look forward to are so good at this stage. Maybe you even have some holiday plans. We went to Jersey when we were not brave enough to fly abroad and I felt very safe there incase of any problems.

1 Like

Hi GrandmaJo,Nice to hear from you.Hope you are well and hubbies treatment is a success.

I have been taken off Imatinib for a month as the side effects are not good and causing low sodium and potassium levels which in turn are causing the tiredness.I then have to go on another drug which doesn’t affect these levels.

But overall things are improving slowly.

Take care PJ49.

2 Likes